MathSciNet Relay Station
MathSciNet bibliographic data
MR982401 (90b:30005) 30C15 (30D15 33A70 42A38)
Csordas, G.; Varga, R. S. Fourier transforms and the Hermite-Biehler theorem. Proc. Amer. Math. Soc. 107 (1989), no. 3, 645–652.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement